On the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane's stochastic integral equations.

Título inglés On the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane's stochastic integral equations.
Título español Existencia, unidad y dependencia paramétrica de los coeficientes de los procesos de solución en ecuaciones integrales estocásticas de McShane.
Autor/es Constantin, Adrian
Organización Courant Inst. Math. Sci. New York Univ., New York (New York), Estados Unidos
Revista 0214-1493
Publicación 1994, 38 (1): 11-24, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we use the Schauder fixed point theorem and methods of integral inequalities in order to prove a result on the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane stochastic integral equations.
Clasificación UNESCO 120911
Palabras clave español Ecuaciones integrales estocásticas ; Ecuaciones diferenciales estocásticas
Código MathReviews MR1291949
Icono pdf Acceso al artículo completo